# SDR UPS01235199

- Difficulty date: February 19, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NOSE WHEEL WELL RT SIDE WALL BS 259.5 FWD OF AFT ACCESS DOOR CRACK INDICATION ALONG ROW OF RIVET HEADS.  CUT OUT DAMAGE AREA AS PER B727 SRM 51-40-2, INSTALLED DOUBLER.  REPAIR PER SRM 51-40-20.
